MAUDE Adverse Event Report: GC CORPORATION FUJI II LC CORE; DENTAL CEMENT

GC CORPORATION FUJI II LC CORE; DENTAL CEMENT
Catalog Number 000181
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 01/01/2011
Type of Reportable Event Serious Injury
Event or Problem Description
The initial reporter called (b)(4) on (b)(6) 2016 regarding a rash on a patient on the right side of their face, on the cheek for 5 years.The reporter stated the patient was tested and may have sensitivity to metals.The reporter provided the patient's dental provider's information.The reporter did not provide test results.(b)(4) called the dental provider on (b)(4) 2016.The dental professional confirmed fuji ii lc core, a 3m manufactured cement, and a metal free crown was used in 2011 on the patient.The dental professional stated they spoke with the patient about their concerns and did not think they had signs of an allergy, but would continue to work with the patient and their allergist.

Brand Name
FUJI II LC CORE
Common Device Name
DENTAL CEMENT
Manufacturer (Section D)
GC CORPORATION
76-1 hasunuma-cho, itabashi-ku
tokyo, 174-8 585
JA  174-8585
MDR Report Key6152490
Report Number1410097-2016-00004
Device Sequence Number16270889
Product Code EMA
UDI-Device IdentifierD0470001811
UDI-PublicD0470001811
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2016
Report Date (Section F) 12/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number000181
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/22/2016
Date Report to Manufacturer12/07/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3M MANUFACTURED CEMENT; METAL FREE CROWN
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA12/07/2016